MathSciNet Relay Station
MathSciNet bibliographic data
MR2738548 20D06 (20D60)
Akhlaghi, Z.; Khosravi, B.; Khatami, M. Characterization by prime graph of ${\rm PGL}(2,p^k)$ where $p$ and $k>1$ are odd. Internat. J. Algebra Comput. 20 (2010), no. 7, 847–873.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement